MathSciNet Relay Station
MathSciNet bibliographic data
MR289711 22.50 (20.00)
Gorbacevič, V. V. Discrete subgroups of solvable Lie groups of type $({\rm R})$. (Russian) Mat. Sb. (N.S.) 85 (127) 1972 238–255.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement